Controllability of heterogeneous interdependent group systems under undirected and directed topology

被引:0
作者
裴惠琴
陈世明
机构
[1] SchoolofElectricalandAutomationEngineering,EastChinaJiaotongUniversity
关键词
controllability; heterogeneous group systems; interdependent model; sliding-mode control;
D O I
暂无
中图分类号
TP13 [自动控制理论];
学科分类号
0711 ; 071102 ; 0811 ; 081101 ; 081103 ;
摘要
The controllability problem of heterogeneous interdependent group systems with undirected and directed topology is investigated in this paper. First, the interdependent model of the heterogeneous system is set up according to the difference of individual characteristics. An extended distributed protocol with the external sliding-mode control is designed, under which it is shown that a heterogeneous interdependent group system is controllable when the corresponding communication topology is controllable. Then, using the network eigenvalue method, the driving individuals are determined for a heterogeneous system with undirected topology. Under directed topology, the maximum match method is utilized to confirm the driving individuals. Some sufficient and necessary conditions are presented to assure that the heterogeneous interdependent group system is structurally controllable. Via theoretical analysis, the controllability of heterogeneous interdependent systems is related to the interdependent manner and the structure of the heterogeneous system. Numerical simulations are provided to demonstrate the effectiveness of the theoretical results.
引用
收藏
页码:646 / 655
页数:10
相关论文
共 50 条
[41]   Group controllability of continuous-time multi-agent systems [J].
Liu, Bo ;
Su, Housheng ;
Jiang, Fangcui ;
Gao, Yanping ;
Liu, Lei ;
Qian, Jinjin .
IET CONTROL THEORY AND APPLICATIONS, 2018, 12 (11) :1665-1671
[42]   The Graphical Conditions for Controllability of Multiagent Systems Under Equitable Partition [J].
Qu, Jijun ;
Ji, Zhijian ;
Shi, Yang .
IEEE TRANSACTIONS ON CYBERNETICS, 2021, 51 (09) :4661-4672
[43]   Controllability of Linear Dynamical Systems Under Input Sparsity Constraints [J].
Joseph, Geethu ;
Murthy, Chandra R. .
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 66 (02) :924-931
[44]   Controllability of Discrete-Time Multi-Agent Systems With Leaders via Switching Topology [J].
Liu Bo ;
Hu Weina ;
Zhang Jie .
MEASURING TECHNOLOGY AND MECHATRONICS AUTOMATION IV, PTS 1 AND 2, 2012, 128-129 :92-95
[45]   Controllability of General Linear Discrete Multi-Agent Systems with Directed and Weighted Signed Network [J].
Lanhao Zhao ;
Zhijian Ji ;
Yungang Liu ;
Chong Lin .
Journal of Systems Science and Complexity, 2022, 35 :2107-2130
[46]   Controllability of switched time-delay systems under constrained switching [J].
Wang, YJ ;
Xie, GM ;
Wang, L .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 286 (02) :397-421
[47]   Exact controllability of infinite dimensional systems persists under small perturbations [J].
Hadd, S .
JOURNAL OF EVOLUTION EQUATIONS, 2005, 5 (04) :545-555
[48]   Exact controllability of infinite dimensional systems persists under small perturbations [J].
Said Hadd .
Journal of Evolution Equations, 2005, 5 :545-555
[49]   Controllability of discrete-time heterogeneous multi-agent systems with time-delay [J].
Li, Chao ;
Ping, Yaoyao ;
Liu, Bo ;
Sun, Dehui ;
Deng, Xiaobao .
PROCEEDINGS OF THE 38TH CHINESE CONTROL CONFERENCE (CCC), 2019, :5897-5902
[50]   Controllability and robustness of T-fuzzy control systems under directional disturbance [J].
Cai, ZX ;
Tang, SX .
FUZZY SETS AND SYSTEMS, 2000, 115 (02) :279-285